# SDR YBU2002F00000

- Difficulty date: November 22, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5832N
- Make and model: Gulstm 114
- Aircraft serial: 14381
- Engine: Lyc IO540T4B5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 453041
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,610 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NORMAL LANDING.  THEN LOST CONTROL OF AIRCRAFT.  AIRCRAFT CAME TO REST OFF THE LT SIDE OF THE RUNWAY, LT MAIN GEAR COLLAPSED.  LT MAIN GEAR, UPPER DRAG BRACE SPLIT IN TWO.  SUSPECTED METAL FAILURE, DUE TO IMPURTIES AND FATIGUE.
